Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18
DOI: 10.12691/jmsa-5-1-2
Open AccessArticle

A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: February 18, 2017

Cite this paper:
K. Prudhvi. A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces. Journal of Mathematical Sciences and Applications. 2017; 5(1):17-18. doi: 10.12691/jmsa-5-1-2

Abstract

In this paper, we prove a fixed point theorem for pair of mappings in cone metric spaces, with using the normality. Our result is generalization of some recent results existing in the literature.

Keywords:
cone metric space fixed point weakly compatible map coincidence point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341(2008) 416-420.
 
[2]  M. Arshad, A. Azam, P. Vetro, Some common fixed point results on cone metrics paces, Fixed Point Theory Appl. (2009)11, Article ID 493965.
 
[3]  Guangxing Song, Xiaoyan Sun, Yian Zhao, Guotao Wang, New common fixed point theorems for maps on cone metric spaces, Appl. Math. Lett. 32(2010) 1033-1037.
 
[4]  L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2) (2007) 1468-1476.
 
[5]  D. IIic, V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341(2008) 876-886.
 
[6]  Sh. Rezapour and R. Hamlbarani, Some notes on the paper cone metric spaces and fixed point theorem of contractive mappings, J. Math. Anal. Appl. 345, 200.